Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 31, NWS Memphis, TN

May 27, 2015Lawrence County, Randolph County, Arkansas

NWS Memphis, TN issued this flash flood warning at May 27, 2015, 1:55 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 1:55 PM CDT (18:55 UTC)
Expired
May 27, 2015, 7:00 PM CDT
In force
5 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 161 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WGUS54 KMEG 271855
FFWMEG
ARC075-121-272100-
/O.NEW.KMEG.FF.W.0031.150527T1855Z-150527T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
155 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

* UNTIL 400 PM CDT

* AT 155 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
  AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  IMBODEN...RAVENDEN AND RAVENDEN SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
      3633 9126 3635 9118 3621 9111 3613 9135

$$
2 follow-up statements
874 
WGUS54 KMEG 272048
FFWMEG
ARC075-121-280000-
/O.EXT.KMEG.FF.W.0031.000000T0000Z-150528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
348 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

* UNTIL 700 PM CDT

* AT 348 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  IMBODEN...RAVENDEN AND RAVENDEN SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
      3633 9126 3635 9118 3621 9111 3613 9135

$$
388 
WGUS74 KMEG 280000
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CDT WED MAY 27 2015

ARC075-121-280009-
/O.EXP.KMEG.FF.W.0031.000000T0000Z-150528T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH AR-LAWRENCE AR-
700 PM CDT WED MAY 27 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN RANDOLPH AND NORTHWESTERN
LAWRENCE COUNTIES WILL EXPIRE AT 700 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
      3633 9126 3635 9118 3621 9111 3613 9135

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:19 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 27, 12:19 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1219 PM CDT WED MAY 27 2015

.DISCUSSION...
UPDATED FOR 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1029 AM CDT WED MAY 27 2015/

UPDATE...
BUMPED UP POPS AND ENHANCED WORDING IN THE HWO FOR THIS AFTERNOON
AND TONIGHT. FREEZING LEVEL AND -20C HEIGHTS ARE 3-4K FEET LOWER
THAN YESTERDAY...SO HAIL COULD BE AN ISSUE.
ADDITIONALLY...ESPECIALLY LATER THIS AFTERNOON IN NORTH
MISSISSIPPI WET MICROBURSTS COULD BE AN ISSUE. AFTERNOON HIGH TEMPERATURES
MAY BE A DEGREE OR SO TOO WARM AT AREAS WHERE RAIN IS
FALLING...BUT ANY BREAKS IN CLOUD COVER WOULD RESULT IN A QUICK
3-5 DEGREE RISE IN TEMPERATURES. WILL NOT MAKE ANY BIG
ADJUSTMENTS TO TEMPERATURES. THE FOCUS FOR STRONG OR SEVERE
THUNDERSTORMS AS WELL AS LOCALIZED FLOODING WILL GRADUALLY SHIFT
EAST DURING THE AFTERNOON INTO THE EVENING HOURS.

PREV DISCUSSION... /ISSUED 649 AM CDT WED MAY 27 2015/

DISCUSSION...WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES THIS
MORNING PLACES THE LOWER MISSISSIPPI VALLEY WITHIN SOUTHWEST FLOW
ALOFT AS A SUBTROPICAL RIDGE IS LOCATED OFF THE EAST COAST OF THE
UNITED STATES. A COUPLE OF SHORTWAVES ARE EMBEDDED WITHIN THE
UPPER LEVEL FLOW...THE FIRST LOCATED ACROSS SOUTHERN MISSOURI INTO
NORTHWEST ARKANSAS AND THE SECOND ONE OVER NORTHEAST TEXAS.
AS OF 4 AM CDT...CLOUDS ARE GRADUALLY INCREASING ACROSS THE MID
SOUTH WITH TEMPERATURES IN THE UPPER 60S TO LOWER 70S AT MOST
LOCATIONS.

SHORT TERM MODELS INCLUDING THE 08Z HRRR INDICATE THE
AFOREMENTIONED SHORTWAVE TROUGHS WILL MOVE ACROSS THE PORTIONS OF
THE MIDDLE AND LOWER MISSISSIPPI VALLEYS TODAY. SHORT TERM
TRENDS SUGGEST OVERALL SHEAR WILL BE WEAK WITH 0-6 KM BULK SHEAR
VALUES AVERAGING BETWEEN 20-25 KTS. SURFACE BASED INSTABILITY IS
ANTICIPATED TO INCREASE TO AT OR ABOVE 2000 J/KG. THIS WOULD
SUGGEST PULSE TYPE THUNDERSTORMS PERHAPS CLUSTERING WITH THE
RELATIVELY WEAK SHEAR. AS OF THIS MORNING CHANCE POPS SEEM
REASONABLE AS CONVECTIVE TEMPERATURES ARE REACHED LATER THIS
MORNING INTO THIS AFTERNOON ALONG WITH THE WEAK SHORTWAVE MOVING
ACROSS THE LOWER MISSISSIPPI VALLEY. A FEW STRONG TO PERHAPS
ISOLATED SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY WITH DAMAGING
WINDS AS THE POTENTIAL SEVERE WEATHER THREAT AND LOCALIZED HEAVY
RAINFALL WITH THUNDERSTORMS AS PRECIPITABLE WATER VALUES WILL AVERAGE
AT OR ABOVE 1.8 INCHES.

00Z MODEL TRENDS SUGGEST ANY SHOWER AND THUNDERSTORM DEVELOPMENT
SHOULD DECREASE IN COVERAGE BY THIS EVENING WITH THE LOSS OF
DAYTIME HEATING. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS
POSSIBLE AGAIN ON THURSDAY BUT IT APPEARS THAT THE PREDOMINANT
TRIGGERING MECHANISM WOULD BE CONVECTIVE TEMPERATURES BEING
REACHED.

LONG TERM MODELS INDICATE A CONTINUED POTENTIAL FOR SHOWERS AND
THUNDERSTORMS FRIDAY INTO NEXT WEEK AS AN UPPER LEVEL TROUGH
GRADUALLY SHIFTS EAST FROM THE CENTRAL/SOUTHERN PLAINS INTO THE
MIDDLE/LOWER MISSISSIPPI VALLEYS BY EARLY NEXT WEEK AND A WEAK
COLD FRONT DROPS INTO THE REGION BY THIS WEEKEND. HIGHS EACH DAY
WILL BE MAINLY IN THE LOWER TO MIDDLE 80S WITH LOWS IN THE 60S TO
LOWER 70S.

CJC

&&

.AVIATION...18Z TAFS

SITES EXPECTED TO SEE PLENTY OF WEATHER THE NEXT 24 HOURS...WITH
CONVECTION INITIALLY AND THEN LOWER CIGS/FOG DEVELOPING TONIGHT.
TUP AND MKL WILL HAVE THE BEST THREAT FOR THUNDER THE NEXT FEW
HOURS...WITH OCCASIONAL IFR/MVFR VSBY. THIS EVENING SKIES WILL
CLEAR ALLOWING FOR STRATUS AND FOG TO DEVELOP. WORST CONDITIONS
EXPECTED AT JBR AND MKL WITH BORDER LINE VLIFR/LIFR CONDITIONS BY
SUNRISE. HOPEFUL THAT CONDITIONS WILL IMPROVE TO MVFR AT ALL
SITES BEFORE THE END OF THIS PERIOD. WINDS WILL BE SOUTHERLY AT
6-10 KTS OUTSIDE OF STORMS...WITH WINDS DIMINISHING OVERNIGHT.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 27, 9:33 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
933 AM CDT WED MAY 27 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281645-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
933 AM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS
AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS AS THE POTENTIAL
SEVERE THUNDERSTORM THREAT. LOCALIZED HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 27, 11:42 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT WED MAY 27 2015

MSZ020>022-271730-
CALHOUN MS-TALLAHATCHIE MS-YALOBUSHA MS-
1142 AM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1230 PM CDT FOR...

CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 1142 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES NORTH OF
SABOUGLA...OR 21 MILES EAST OF GRENADA...MOVING NORTHEAST AT 15 MPH.

PEOPLE IN CALHOUN...SOUTHEASTERN TALLAHATCHIE AND YALOBUSHA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3370 9030 3375 9030 3378 9018 3378 9017
      3381 9019 3381 9030 3404 9016 3416 8925
      3372 8924 3372 8951 3387 8951 3387 8977
      3390 8977 3390 8992 3382 8993 3381 8998
      3381 9013 3372 9014 3374 9025 3370 9027
TIME...MOT...LOC 1642Z 220DEG 13KT 3388 8945
Special weather statement, May 27, 11:53 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 AM CDT WED MAY 27 2015

TNZ003-004-020>022-271730-
CARROLL TN-GIBSON TN-BENTON TN-WEAKLEY TN-HENRY TN-
1153 AM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 1230 PM CDT FOR...

NORTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EAST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN BENTON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

AT 1152 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 7 MILES SOUTHEAST OF
GLEASON...OR 10 MILES NORTHWEST OF HUNTINGDON...MOVING NORTHEAST AT
30 MPH.

PEOPLE IN NORTHERN CARROLL...EAST CENTRAL GIBSON...SOUTHWESTERN
BENTON...SOUTHEASTERN WEAKLEY AND SOUTHWESTERN HENRY COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3593 8882 3618 8876 3634 8822 3600 8821
TIME...MOT...LOC 1652Z 230DEG 27KT 3612 8855
Special weather statement, May 27, 12:13 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 PM CDT WED MAY 27 2015

TNZ003-004-020-022-271800-
GIBSON TN-BENTON TN-WEAKLEY TN-HENRY TN-
1213 PM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 100 PM CDT FOR...

NORTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN BENTON COUNTY IN MIDDLE TENNESSEE...
EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...

AT 1213 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR GLEASON...OR 14
MILES WEST OF PARIS...MOVING EAST AT 50 MPH.

PEOPLE IN NORTHEASTERN GIBSON...NORTHEASTERN BENTON...EASTERN WEAKLEY
AND HENRY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3628 8795 3609 8880 3650 8871 3649 8806
      3644 8806 3634 8797
TIME...MOT...LOC 1713Z 264DEG 45KT 3627 8856
Local storm report, May 27, 12:27 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      BROOKLAND               35.90N 90.58W
05/27/2015                   CRAIGHEAD          AR   BROADCAST MEDIA

            ROADS FLOODED IN AND AROUND BROOKLAND INCLUDING BERNIS
            STREET. MULTIPLE REPORTS OF RAINFALL TOTALS MEASURED
            BETWEEN 2.5 AND 3 INCHES.

&&

JDS
Special weather statement, May 27, 12:37 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 PM CDT WED MAY 27 2015

MSZ013-021-022-271830-
CALHOUN MS-YALOBUSHA MS-LAFAYETTE MS-
1237 PM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 130 PM CDT FOR...

NORTHWESTERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 1237 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR VELMA...OR NEAR
WATER VALLEY...MOVING NORTH AT 20 MPH.

PEOPLE IN NORTHWESTERN CALHOUN...NORTHEASTERN YALOBUSHA AND SOUTHERN
LAFAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3396 8972 3440 8971 3445 8930 3400 8935
TIME...MOT...LOC 1737Z 180DEG 19KT 3409 8956
Special weather statement, May 27, 1:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 PM CDT WED MAY 27 2015

ARZ008-017-271900-
RANDOLPH AR-LAWRENCE AR-
126 PM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 200 PM CDT FOR...

WESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

AT 126 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER RAVENDEN...OR 14
MILES NORTHWEST OF BLACK ROCK...MOVING EAST AT 5 MPH.

PEOPLE IN WESTERN RANDOLPH AND NORTHWESTERN LAWRENCE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
      3633 9126 3633 9128 3637 9128 3638 9129
      3639 9129 3639 9131 3644 9114 3621 9107
      3609 9135
TIME...MOT...LOC 1826Z 255DEG 6KT 3624 9130

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:34 AM CDTSpecial Weather StatementMEGPoinsett41 min
May 27, 10:48 AM CDTSpecial Weather StatementMEGMississippi27 min
May 27, 11:21 AM CDTFlash Flood WarningMEGCraighead3 hr
May 27, 1:26 PM CDTSpecial Weather StatementMEGRandolph34 min
May 27, 2:33 PM CDTSpecial Weather StatementMEGLawrence42 min

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.